Adverse reaction to Cold Fusion EX
- 06-15-2008, 11:04 AM
Adverse reaction to Cold Fusion EX
I have used several LG Science (i.e. Legal Gear) products in the past and never had a problem...that is, until now.
I recently picked up two tubs of Cold Fusion EX from an online retailer that had a two for one sale going on. I was impressed with the ingredients in Cold Fusion and excited to try it out.
Unfortunately, each of the three times I've used it (as directed I might add), it's given me some severe diarrhea. I'm talkin' the "race to the washroom, hope I get there in time" variety.
After trying it several times, I've come to the conclusion that I can not take this supp. There is something in it that really doesn't agree with me.
To the LG reps: can you do anything for me or make any suggestions as to how I may be able to alleviate the above mentioned problem? I live in Canada and unfortunately, it would probably cost me more to ship the items back to the retailer than what I paid for them.
Any help would be greatly appreciated.
- 06-16-2008, 03:50 PM
Maybe it's the yohimbe? How long are you takeing it after foods then training, how much are you takeing?Serious Nutrition Solutions Representative
- 06-16-2008, 05:23 PM
a lot of people get this with a bunch of preworkout supps, i read before what causes it but i forget. superpump is another frequent culprit
06-19-2008, 06:42 PM
Yeah, could be anything. I am getting it too right now from a competitors product (I use other peoples stuff too)...
You can try taking it with some calcium (I take 1200mg with my creatine)
Anyway, just send an email to [email protected] and they will get you some replacement products.
06-19-2008, 08:10 PM
06-19-2008, 08:14 PM
06-23-2008, 10:26 PM
06-23-2008, 11:41 PM
sorry to here its just not for you! Like eric said email our cs dept and we will get you out some replacement prods.
E-Pharm Rep... PM me with any questions or concerns
06-24-2008, 07:16 AM
06-25-2008, 12:06 AM
Most of the pre-WO supps out there do this to people unfortunately. I handed out 50 of these samples earlier on in the year at my gym and got 2-3 reports back that it had caused this. Before becoming a rep for LG I used SP-250. Loved the stuff, but it too caused the same thing. I remember reading before that the sugar molecules in these type of products are rather large, so when they hit the stomach/intestines they absorb a ton of water, causing the diuretic effect. Keep in mind that Caffeine in itself is a mild diuretic as well. Neither of these products bother me like this any longer however, as I make sure I eat a whole foods meal before consumption. If you are eating fruits or protein shakes with it so you get the empty stomach stim effect...Then it will obviously effect you in a worse manner.
Just some food for thought. I would definately not give up on the product. I used to stay at home for 30 mins after ingestion to make sure the runs weren't going to sneak up on me. I am relentless though of course.
07-03-2008, 02:46 PM
08-07-2008, 02:48 PM
I just started taking cold fusion. The first time I tried it I was fine, but the next two times the cold fusion created a warm disspersion. I'm going to try only one scoop next time and hopefully that helps.
Does anyone think that those fiber tablets would help or make it worse?
Oh, gotta run..
08-07-2008, 07:27 PM
This happened to me the first time I took Shock Therapy.
This is how you can fix it:
Drink 16+oz of water IN ADDITION to what you already mix it with. I'd say drink 8 oz before, take your stuff, and 16 oz after (I do it and it works great for me). You might also want to eat something light like a granola bar or banana (which also helps). If that fails, dose it down and work your way up to the recommended dosage.
Cold Fusion is great by the way, very good creatine/NO product.
08-10-2008, 12:30 AM
cold fusion sent me running to the bathroom about the first 10 scoops. After that I've never had a problem. Just suck it up, give it time, and let your body adjust.
08-15-2008, 06:34 PM
Cold Fusion gave me the sh1ts too. I used it for about 4 workouts and had to ditch it. No other preworkout supp gave me this reaction and to this extreme. Don't think its the Yohimbine because i'm fine with psarm, R4W, Lev Rel., etc... just not CF.... Otherwise for the price it would be a great product if it would stay in me..
08-18-2008, 12:00 PM
yes the samething happens to me with no explode and other preworkout supps thats why i dont take anything preworkout.
only thing i take is pills cant use pwders before i go to gym or i'll just hang in the mens room.
Similar Forum Threads
- By nparisi in forum SupplementsReplies: 29Last Post: 01-15-2010, 02:22 AM
- By dafox in forum LG SciencesReplies: 9Last Post: 05-18-2009, 02:51 PM
- By joebo in forum SupplementsReplies: 39Last Post: 03-26-2008, 01:16 PM
- By Ddono25 in forum SupplementsReplies: 2Last Post: 06-08-2006, 04:12 PM
- By Habanero in forum AnabolicsReplies: 5Last Post: 04-27-2005, 06:07 PM